Regularity of Dual Gabor Windows
Ole Christensen,
Hong Oh Kim and
Rae Young Kim
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We present a construction of dual windows associated with Gabor frames with compactly supported windows. The size of the support of the dual windows is comparable to that of the given window. Under certain conditions, we prove that there exist dual windows with higher regularity than the canonical dual window. On the other hand, there are cases where no differentiable dual window exists, even in the overcomplete case. As a special case of our results, we show that there exists a common smooth dual window for an interesting class of Gabor frames. In particular, for any value of there is a smooth function which simultaneously is a dual window for all B-spline generated Gabor frames for B-splines of order with a fixed and sufficiently small value of .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/747268.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/747268.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:747268
DOI: 10.1155/2013/747268
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().